Aspirin vitamin C - 20 effervescents tablets - UPSA

3400930076811
Aspirin vitamin C 20 effervescents tablets from UPSA laboratory is a medicine combining aspirin, analgesic and antipyretic and vitamin C.
It is used in the symptomatic treatment of pain or fever.
This medecine is not subject to medical prescription.
Capacity
€3.27

  • Secure payment by CB or Paypal - VAT exempted for orders sent out the European Union. Secure payment by CB or Paypal - VAT exempted for orders sent out the European Union.
  • Order shipping within 24h.
Delivery from 8.50€ for European Union and UK.
Delivery from 7.95€ for USA, Canada, Australia and Switzerland. Order shipping within 24h. Delivery from 8.50€ for European Union and UK. Delivery from 7.95€ for USA, Canada, Australia and Switzerland.
  • Our customer service is available by phone +335 6164 5005 on monday from 1pm to 7pm, from tuesday to saturday from 9am to 7pm or by email : contact@euro-pharmas.com Our customer service is available by phone +335 6164 5005 on monday from 1pm to 7pm, from tuesday to saturday from 9am to 7pm or by email : contact@euro-pharmas.com

Aspirin vitamin C from UPSA laboratory is a medicine indicated in case of fever and pain.

Aspirin vitamin C is a medecine indicated in case of fever and pain such as headache, flu, dental pain, body aches, in adults and children from 20 kg (approximately from 6 years).

Dosage :
In case of pain, in case of fever:
Aspirin vitamin C from UPSA laboratory is a medicine reserved for adults and children from 20 kg (approximately from 6 years).
The dosage of aspirin depends on the weight of the child; ages are mentioned for information. If you do not know the child's weight, weigh it to give the best dose.
Aspirin exists in many dosages, allowing to adapt the treatment to the weight of each child.
The recommended daily dose of aspirin is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

  • For children weighing 20 to 26 kg (approximately 6 to 10 years), the dose is 1 effervescent tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 effervescent tablets per day.
  • For children weighing 27 to 36 kg (approximately 8 to 12 years), the dosage is 1 effervescent tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 effervescent tablets per day.
  • For children weighing 37 to 50 kg (approximately 11 to 15 years), the dosage is 2 effervescent tablets per dose, to be renewed if necessary after 6 hours, without exceeding 8 effervescent tablets per day.
  • For adults and children weighing more than 50 kg (from approximately 15 years of age): the maximum recommended daily dose is 3 g aspirin, or 9 effervescent tablets per day.
  • The usual dosage is 2 effervescent tablets 330 mg, to be renewed if necessary after 4 hours minimum, without exceeding 9 effervescent tablets per day.
  • For elderly subjects: The maximum recommended daily dosage is 2 g of aspirin, or 6 effervescent tablets per day.The usual dosage is 1 effervescent tablet 330 mg, to be renewed if necessary after 4 hours minimum. In case of pain or fever more intense, 2 tablets effervescent to 330 mg, to renew when necessary after 4 hours minimum, without exceeding 6 effervescent tablets per day.

INCASE OF DOUBT, ASK YOUR DOCTOR OR PHARMACIST.

Indications of use :
Oral. Drink immediately after complete dissolution of the effervescent tablet in a large glass of water.

Before use, please read the indications of use

Frequency of administration :
In case of pain, in case of fever:
Systematic catches prevent pain or fever oscillations.
In adults: they must be regularly spaced, at least 4 hours.
In children: they should be regularly spaced, including at night, preferably 6 hours, and at least 4 hours (comply with the dosage specified above).

Duration of treatment :
In case of pain, in case of fever, the duration of use is limited :

  • 5 days in case of pain
  • 3 days in case of fever

If pain persists for more than 5 days or fever for more than 3 days, or if it worsens, do not continue treatment without the advice of your doctor.

Ingredients :
Acetylsalicylic acid ... 330.00 mg
Ascorbic acid ... 200.00 mg
The other ingredients are: sodium bicarbonate, anhydrous citric acid, sodium benzoate, povidone.

3400930076811
38 Items

Specific References

EAN13
3400930076811

You might also like